# SDR AALA20070939

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT ANNUNCIATOR RIGHT LAMP INOPERATIVE.  RELAMPED EMERGENCY LIGHT ANNUNCIATOR RIGHT HAND LAMP.   SYSTEM GROUND CHECKED NORMAL OPERATION.
